... trying to find the cause?
Hi, according to previous users of levaquin, it should be out of your system in 2 days, 3 at the most. Seizures have been linked to levaquin if you had previously experienced seizures, or if you have a condition which increases the risk of having one. It could be that your body was still recovering from the condition you were taking the levaquin for, this could have made your seizure risk greater? Regardless, you need to discuss this with your doctor asap to get to the bottom of this.
Hi. I hope you are doing much better. I asked a pharmacist how long the Levaquin remains in our system. He said that it is active for up to one year. Are you still have symptoms? I have experienced symptoms such as: brain "fog," wide-spread pain, swelling, cramping, etc. I have found various supplements that have helped me. However, I don't know if they could help with something as serious as a seizure. Have you experienced another seizure and/or have other symptoms? C.E.
- Levaquin Information for Consumers
- Levaquin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levaquin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Nov 2009 • 9 answers
Posted 29 Jul 2011 • 4 answers
I recently had a grand mal seizure 12/1/11. I was having a few strong beers. Next thing I knew was a
Posted 30 Dec 2011 • 1 answer
Posted 23 Feb 2014 • 4 answers
Posted 18 Nov 2015 • 3 answers